MathSciNet Relay Station
MathSciNet bibliographic data
MR1327026 (99b:52041) 52C15 (30C35 30G25 60J15)
McCaughan, Gareth A recurrence/transience result for circle packings. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3647–3656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement